American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 134 found      Go to page: 1 2 3 4 5

[91] Liviu Ornea and Paolo Piccinni. Locally conformal Kähler structures in quaternionic geometry. Trans. Amer. Math. Soc. 349 (1997) 641-655. MR 1348155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Friedbert Prüfer, Franco Tricerri and Lieven Vanhecke. Curvature invariants, differential operators and local homogeneity. Trans. Amer. Math. Soc. 348 (1996) 4643-4652. MR 1363946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Fiammetta Battaglia. $S^1$-quotients of quaternion-Kähler manifolds. Proc. Amer. Math. Soc. 124 (1996) 2185-2192. MR 1307492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Franki Dillen and Luc Vrancken. Totally real submanifolds in $S^6(1)$ satisfying Chen's equality. Trans. Amer. Math. Soc. 348 (1996) 1633-1646. MR 1355070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Megan M. Kerr. Some New Homogeneous Einstein Metrics on Symmetric Spaces. Trans. Amer. Math. Soc. 348 (1996) 153-171. MR 1327258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Daniel Guan. Existence of extremal metrics on compact almost homogeneous K\"ahler manifolds with two ends . Trans. Amer. Math. Soc. 347 (1995) 2255-2262. MR 1285992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Thomas Branson, Peter Gilkey and Juha Pohjanpelto. Invariants of locally conformally flat manifolds . Trans. Amer. Math. Soc. 347 (1995) 939-953. MR 1282884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Thomas Ivey. New examples of complete Ricci solitons . Proc. Amer. Math. Soc. 122 (1994) 241-245. MR 1207538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Fangyang Zheng. K\"ahler-Einstein surfaces with nonpositive bisectional curvature . Proc. Amer. Math. Soc. 121 (1994) 1217-1220. MR 1200182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Jun Jie Tang. Solvability of the equation $\Delta\sb gu+\tilde{S}u\sp \sigma=Su$ on manifolds . Proc. Amer. Math. Soc. 121 (1994) 83-92. MR 1174496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Geo Grantcharov and Oleg Muškarov. Hermitian $*$-Einstein surfaces . Proc. Amer. Math. Soc. 120 (1994) 233-239. MR 1186132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Rugang Ye. Ricci flow, Einstein metrics and space forms . Trans. Amer. Math. Soc. 338 (1993) 871-896. MR 1108615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Andreas Arvanitoyeorgos. New invariant Einstein metrics on generalized flag manifolds . Trans. Amer. Math. Soc. 337 (1993) 981-995. MR 1097162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Zhong Min Shen. Rigidity theorems for nonpositive Einstein metrics . Proc. Amer. Math. Soc. 116 (1992) 1107-1114. MR 1123666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Massimiliano Pontecorvo. On twistor spaces of anti-self-dual Hermitian surfaces . Trans. Amer. Math. Soc. 331 (1992) 653-661. MR 1050087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Y. S. Poon. Twistor spaces with meromorphic functions . Proc. Amer. Math. Soc. 111 (1991) 331-338. MR 1036990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Novica Blažić. On almost Einstein holomorphic vector bundles over Hermitian surfaces . Proc. Amer. Math. Soc. 110 (1990) 201-209. MR 1023350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Johann Davidov and Oleg Muškarov. Twistor spaces with Hermitian Ricci tensor . Proc. Amer. Math. Soc. 109 (1990) 1115-1120. MR 1017845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Zhong Min Shen. Some rigidity phenomena for Einstein metrics . Proc. Amer. Math. Soc. 108 (1990) 981-987. MR 1007511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] G. Tian and Shing-Tung Yau. Complete K\"ahler manifolds with zero Ricci curvature. I . J. Amer. Math. Soc. 3 (1990) 579-609. MR 1040196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Michael T. Anderson. Ricci curvature bounds and Einstein metrics on compact manifolds . J. Amer. Math. Soc. 2 (1989) 455-490. MR 999661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Robert Bryant and Reese Harvey. Submanifolds in hyper-K\"ahler geometry . J. Amer. Math. Soc. 2 (1989) 1-31. MR 953169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Tetsuo Ukai. The visibility axiom on a Hadamard manifold whose geodesic flow is of Anosov type . Proc. Amer. Math. Soc. 104 (1988) 577-583. MR 962831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Claude LeBrun. A rigidity theorem for quaternionic-K\"ahler manifolds . Proc. Amer. Math. Soc. 103 (1988) 1205-1208. MR 955010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] J. F. Torres Lopera. Geodesics and conformal transformations of Heisenberg-Reiter spaces . Trans. Amer. Math. Soc. 306 (1988) 489-498. MR 933303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Carlos T. Simpson. Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization . J. Amer. Math. Soc. 1 (1988) 867-918. MR 944577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] S. I. Goldberg and H. Gauchman. Characterizing $S\sp m$ by the spectrum of the Laplacian on $2$-forms . Proc. Amer. Math. Soc. 99 (1987) 750-756. MR 877051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Claude LeBrun. On the topology of self-dual $4$-manifolds . Proc. Amer. Math. Soc. 98 (1986) 637-640. MR 861766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Yoshio Matsuyama. On a $2$-dimensional Einstein Kaehler submanifold of a complex space form . Proc. Amer. Math. Soc. 95 (1985) 595-603. MR 810170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Carolyn Gordon and Wolfgang Ziller. Naturally reductive metrics of nonpositive Ricci curvature . Proc. Amer. Math. Soc. 91 (1984) 287-290. MR 740188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 134 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia